Sur le degré de généralité d'un système différentiel quelconque

Ch. Riquier Caen

TBD mathscidoc:1701.33381

Acta Mathematica, 25, (1), 297-357, 1902.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:09 uploaded by actaadmin ] [ 117 downloads ] [ 0 comments ]
@inproceedings{ch.1902sur,
  title={Sur le degré de généralité d'un système différentiel quelconque},
  author={Ch. Riquier},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203009270024090},
  booktitle={Acta Mathematica},
  volume={25},
  number={1},
  pages={297-357},
  year={1902},
}
Ch. Riquier. Sur le degré de généralité d'un système différentiel quelconque. 1902. Vol. 25. In Acta Mathematica. pp.297-357. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203009270024090.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved